# SDR EVCA201802061

- Difficulty date: February 6, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N318AE
- Make and model: Bell 206L-3
- Aircraft serial: 51160
- Aircraft time: 11,125 hours, 24,078 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom Assy, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AND COMPLIANCE WITH FAA AD 2013-25-10 MAINTENANCE TECHNICIAN FOUND A 1.125" CRACK IN UPPER LEFT HAND TAILBOOM ATTACH FITTING PN: 206-032-409-001. UPON REMOVAL OF THE TAILBOOM FROM THE AIRCRAFT TO FACILITATE REPAIR MAINTENANCE TECHNICIANS FOUND ADDITIONAL 1.25 CRACK IN THE TAILBOOM FORWARD BULKHEAD PN: 206-033-400-027 AT LOCATION CORRESPONDING TO THE UPPER LEFT HAD TAILBOOM ATTACH FITTING.
